# SDR USAABB02159

- Difficulty date: September 15, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND FLOOR LEVEL EMERGENCY LIGHTS FROM ROWS 6 THROUGH 12 INOPERATIVE.  MAINTENANCE REPAIRED A WIRING SPLICE AT ROW 12.  (M)
